# SDR F3LA2010052200422

- Difficulty date: May 19, 2010
- Submitted: May 22, 2010
- Operation: Air carrier
- Aircraft: N931FR
- Make and model: Airbus A319-111
- Aircraft serial: 2253
- Aircraft time: 21,093 hours, 10,254 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: BR9279106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF HEAVY MX NON ROUTINE N0773. RT FWD LOWER EMERGENCY EXIT IDENTIFIER DOES NOT ILLUMINATE.  R & R IDENTIFIER IAW AMM 33-51-13-000-001.
